December 9, 2013

Whey & Acne: Could your supplements be making your acne worse?


Whey is a digestible protein that is found in milk.  It has grown in popularity as a dietary supplement to improve muscle strength.  However, it has also been shown to create or exacerbate acne.  Often, whey-induced acne has poor or no response to regular treatments.  Another issue with whey is that it can have detrimental affects on your liver, including liver failure and even death.
            If you have acne and you’re using whey protein… STOP!  Call Dr. Lily Talakoub and set up an appointment for treatment!


3 comments:

  1. Hey, great blog, but I don’t understand how to add your site in my rss reader. Can you Help me please? Dermatologista florianopolis

    ReplyDelete
  2. I like your post. It is good to see you verbalize from the heart and clarity on this important subject can be easily observed. hormone replacement
    Acne

    ReplyDelete
  3. Your music is amazing. You have some very talented artists. I wish you the best of success.
    whey protein for women

    ReplyDelete